# SDR USAASB02039

- Difficulty date: February 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1186 - DURING CRUISE, EN ROUTE FROM PHL TO ALB, CREW REPORTED THE TAKEOFF WARNING HORN BEGAN SOUNDING AND COULD NOT BE SILENCED.  FLIGHT RETURNED TO FIELD AT PHL WITH NO EMERGENCY DECLARED.  CREW REPORTED THE AUTO BRAKE WOULD NOT ARM AND THE SPEED BRAKE DID NOT DEPLOY ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE R280 RELAY.  OPERATIONAL CHECK GOOD.  HOWEVER, THE AIRCRAFT ENCOUNTERED THE SAME PROBLEM THE FOLLOWING DAY.  ONLY DIFFERENCE WAS THAT THE SPEED BRAKE DID DEPLOY ON LANDING AND THE CIRCUIT BREAKER TO THE AURAL WARNING WAS PULLED.  MAINTENANCE FOUND THE S106 AIR SAFETY SENSOR INTERMITTENT, INDICATING AIRCRAFT ON GROUND WHILE IN FLIGHT.  REMOVED AND REPLACED S106 AIR SAFETY SENSOR PER MM 32-
